# SDR DALA2018122407379

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0874857) DURING INSPECTION FOUND CRACK ON LOWER RIGHT WEB FRONT SPAR STATION 663 BTW RBL 26 TO RBL 28 APROX WHEEL WELL RH MLG. CRACKED LOWER RIGHT VAPOR BARRIER WEB AT STATION 663 BTW RBL 26 & RBL 28 APPROX ON RH MAIN LANDING GEAR WHEEL WELL WAS REPAIRED PER B737-800 SRM 57-10-10 REPAIR 2.
